# SDR EIA2007048

- Difficulty date: February 20, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 75,171 hours, 35,548 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRONT SPAR WEB UNDER RIGHT WING JACK PAD FITTING AT WING STATION 1290.  REMOVED CORROSION, NDT'D AREA, FABBED AND INSTALLED REPAIR PER ECRA 477-57-113-2.
